Alert archive / Minnesota / Special Weather Statements in 2014
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at May 7, 2014, 7:20 PM CDT for Benton County, Sherburne County, Stearns County, Minnesota. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2014, 7:20 PM CDT (00:20 UTC)
- Expired
- May 7, 2014, 8:15 PM CDT
- In force
- 55 min
- Issued by
- NWS Twin Cities, MN
Counties Benton County, MN, Sherburne County, MN, Stearns County, MN
The radar
The Minneapolis radar (KMPX), 85 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1139 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 335 m²/s²
- 0-3 km storm-relative helicity
- 523 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
169
WWUS83 KMPX 080020
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
720 PM CDT WED MAY 7 2014
MNZ049>051-058-059-080115-
BENTON-MEEKER-SHERBURNE-STEARNS-WRIGHT-
720 PM CDT WED MAY 7 2014
AT 715 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ACROSS PORTIONS OF BENTON...STEARNS...WRIGHT AND
MEEKER COUNTIES. THESE STORMS WERE MOVING TO THE NORTHEAST AT 35 MPH
AND WILL CONTAIN HAIL UP TO DIME SIZE THROUGH 830 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 4580 9382 4567 9375 4556 9376 4556 9369
4555 9369 4530 9375 4514 9463 4537 9469
4560 9471
TIME...MOT...LOC 0018Z 258DEG 27KT 4561 9424 4546 9409
4529 9416
$$
JLTWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 7, 7:12 PM CDT, 8 minutes earlier.
Area forecast discussion, May 7, 7:12 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 712 PM CDT WED MAY 7 2014 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 348 PM CDT WED MAY 7 2014 ACTIVE SHORT TERM WITH 2-3 ROUNDS OF STRONG TO SEVERE THUNDERSTORMS EXPECTED OVER THE NEXT 24 HOURS. THE MAIN THREAT TONIGHT IS LARGE HAIL...HOWEVER...TOMORROW WILL BRING THE TREAT OF HAIL...WIND AND TORNADOES. TONIGHT... MUCH OF WESTERN IOWA AND EASTERN NE HAS WARMED INTO THE UPPER 80S AND LOWER 90S THIS AFTERNOON...MEANWHILE...MUCH OF SOUTHERN MN REMAINS IN THE UPPER 60S AND LOWER 70S WITH EAST-SOUTHEAST WINDS. THE WARM FRONT IS JUST SOUTH OF THE MN/IA BORDER AND THERE IS A NICE CU FIELD DEVELOPING IN NORTH CENTRAL IA ON THE WARM SIDE OF THE BOUNDARY. THE WARM LAYER ALOFT IS SUPPRESSING CONVECTION ACROSS IA/NE...BUT CONVECTION HAS BROKEN OUT ACROSS EASTERN SD AND WESTERN THIS AFTERNOON ON THE EDGE OF THE WARM LAYER BUT STILL WITHIN AN AREA OF 1000+ MUCAPE AND NEARLY DRY ADIABATIC 700-500MB LAPSE RATES. THIS COMBINED WITH 50-60KTS OF DEEP LAYER SHEAR HAS LED TO ROBUST CONVECTION WITH STRONG UPDRAFTS AND REPORTS OF HAIL AS LARGE AS BASEBALLS NEAR THE MN/SD STATE LINE. THIS ACTIVITY WILL CONTINUE MOVING NORTHEAST...BUT WEAKEN THE FARTHER NORTH-NORTHEAST IT GETS AS IT RUNS OUT OF ELEVATED INSTABILITY. FARTHER EAST...IN EASTERN MINNESOTA AND WISCONSIN...THE WEATHER WILL LIKELY REMAIN TRANQUIL THROUGH THE EARLY EVENING. THE NORTHWARD SURGING WARM FRONT AND ISENTROPIC LIFT SHOULD PROMOTE CONVECTIVE INITIATION CLOSER TO SUNSET OR SHORTLY THEREAFTER. THE 0-6KM BULK SHEAR AND EFFECTIVE SHEAR WILL DECREASE THE FARTHER EAST YOU GO IN MN. THIS MAY SOMEWHAT LIMIT THE SEVERITY OF STORMS LATE THIS EVENING IN AREAS FARTHER EAST...BUT NONETHELESS...THE ELEVATED INSTABILITY AND LAPSE RATES WILL BE QUITE IMPRESSIVE AND SEVERE HAIL IS LIKELY WITH THE CONVECTION THIS EVENING. 1-2" HAILSTONES WILL BE EASILY ATTAINABLE IN AREAS SUCH AS THE TWIN CITIES METRO...AND SIG SEVERE HAIL />2"/ CAN NOT BE RULED OUT GIVEN WHAT HAS ALREADY OCCURRED TODAY. WHILE WE DON'T THINK STORMS WILL BE ROOTED IN THE BOUNDARY LAYER THIS EVENING...IF ANY ACTIVITY MANAGES TO FORM IN FAR SOUTHERN MN CLOSE TO THE SURFACE WARM FRONT...THESE STORMS WILL NEED TO BE MONITORED FOR HAZARDS OTHER THAN LARGE HAIL. TOMORROW... THE PATTERN TOMORROW LOOKS QUITE FAVORABLE FOR SEVERE WEATHER. THE NAM REMAINS SLIGHTLY FASTER AND SLIGHTLY NORTH AND WEST WITH THE SURFACE LOW TRACK WHEN COMPARED TO THE ECMWF AND GFS. THERE IS GOOD MODEL AGREEMENT IN STRETCHING THE WARM FRONT FROM SOUTHWEST MINNESOTA INTO WEST CENTRAL OR NORTHWEST WI BY 18Z THURSDAY. THE 12Z SOLUTIONS ALSO HAVE A SURFACE TROUGH EXTENDING NORTHEAST ALONG THE BOUNDARY. THIS BOUNDARY...COMBINED WITH THE ADVANCING 100KT 300MB JET...AND 500 MB HEIGHT FALLS BETWEEN 15Z-18Z SUGGEST CONVECTION WILL HAPPEN EARLY AND BE WIDESPREAD. THIS COMPLICATES THE AFTERNOON SEVERE POTENTIAL WITH RESPECT TO SURFACE HEATING AND THE DEGREE OF DESTABILIZATION. THE BEST OVERLAP IN 0-1KM SHEAR...0-6KM SHEAR...AND INSTABILITY WILL OCCUR FROM 18-00Z IN EASTERN MN AND WESTERN WI. SURFACE DEWPOINTS IN THE LOWER 60S COMBINED WITH THE STEEP PROFILE WILL GENERATE 1500-2000 J/KG OF SBCAPE. THERE IS ALSO THE ADDED HELICITY DUE TO THE CLOSE PROXIMITY OF THE SURFACE LOW. WEAKENING CIN AND STRONG FORCING SHOULD SUPPORT STORMS ROOTED IN THE BOUNDARY LAYER AND A THREAT TO STRAIGHT LINE WIND AND TORNADOES. THE STORMS WILL BE MOVING FAST AND QUICKLY END UP IN WISCONSIN BY THE AFTERNOON. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 348 PM CDT WED MAY 7 2014 STRONG/SEVERE CONVECTION CONTINUES INTO THE THURSDAY NIGHT PERIOD OF THE LONG TERM. WE SHOULD SEE ACTIVITY WANE TOWARD THE 06Z TIME PERIOD. THE STRONGER INSTABILITY IS SHUNTED TO THE NORTHEAST PORTION OF THE AREA AS THE COLD FRONT MOVES EAST AND SURFACE LOW MOVES NORTHEAST AND WEAKENS. WILL LIKELY SEE SOME WRAP AROUND SHOWERS AFFECTING THE AREA AS AN EXTENSION OF THE UPPER TROUGH SWINGS ACROSS THE AREA EARLY FRIDAY. SHOULD SEE CONDITIONS IMPROVE DURING THE AFTERNOON AND BECOMING DRY BY FRIDAY EVENING. LONGER RANGE MODELS CONTINUE TO SHOW ANOTHER SHORT WAVE LIFTING TO THE NORTHEAST AFFECTING THE AREA SATURDAY AND SATURDAY NIGHT. THE MODELS DIVERGE AFTER THAT WITH THE ECMWF CONTINUING TO TREND SLOWER AND DEEPER WITH THE WESTERN TROUGH. THIS CONTINUES TO SPREAD MOISTURE NORTHEAST OVER THE CWA INTO EARLY NEXT WEEK...WITH A GENERAL OVERALL COOLING TREND AS THE UPPER TROUGH MOVES THROUGH. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 701 PM CDT WED MAY 7 2014 SCT TSRA ARE BEGINNING TO DEVELOP ACROSS SOUTHERN MINNESOTA AT TAF ISSUANCE TIME. THESE STORMS WILL LIFT NORTH THROUGH THE EVENING HOURS...LIKELY AFFECTING RWF UNTIL 03Z...AND MSP/RNH BETWEEN 02-06Z. THESE STORMS MAY BE SEVERE. MORE STORMS NEAR STC WILL PUSH THROUGH BY 03Z. THE REST OF THE TERMINALS SHOULD REMAIN MOSTLY DRY THIS EVENING. OVERNIGHT...THERE MAY BE A CONSOLIDATION OF TSRA ACROSS ERN MN AND WRN WI WHICH WILL EXIT THE REGION EARLY THURSDAY. CIGS WILL DETERIORATE TO MVFR LEVELS TONIGHT. CIGS WILL LIFT AND SHOULD SCATTER OUT IN THE WARM SECTOR THURSDAY MORNING ACROSS ERN MN AND WRN WI. MORE TSRA WILL DEVELOP THURSDAY AFTERNOON AHEAD OF A COLD FRONT. KMSP...BEST CHANCE FOR STORMS TONIGHT WILL BE BETWEEN 02-06Z. THESE MAY BE SEVERE WITH LARGE HAIL. THERE IS STILL UNCERTAINTY WITH HOW THE SHOWERS AND STORMS WILL EVOLVE OVERNIGHT...BUT THERE COULD BE A FEW HOURS WITH OF LIGHT RAIN BEFORE THE ACTIVITY PUSHES EAST THURSDAY MORNING. /OUTLOOK FOR KMSP/ FRI...MVFR AND CHC -SHRA EARLY...THEN VFR. WINDS W AT 10G20KTS. SAT...VFR. CHC -TSRA. WINDS SSE 10KTS. SUN...VFR. CHC -SHRA. WINDS SW TO NW 10-15 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...CLF LONG TERM...DWE AVIATION...BORGHOFF
Hazardous weather outlook, May 7, 1:07 PM CDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 107 PM CDT WED MAY 7 2014 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 081815- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 107 PM CDT WED MAY 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE OUTLOOK AREA TODAY AND TONIGHT. THUNDERSTORMS ARE LIKELY THIS EVENING ACROSS MUCH OF THE OUTLOOK AREA AND SOME OF THESE STORMS MAY PRODUCE LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE OUTLOOK AREA THURSDAY AND THURSDAY NIGHT. LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE POSSIBLE...PRIMARILY THURSDAY AFTERNOON AND THURSDAY EVENING. HEAVY RAINFALL MAY DEVELOP ON THURSDAY AS WELL. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, May 7, 1:39 PM CDT, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
139 PM CDT WED MAY 7 2014
MNZ054-071915-
LAC QUI PARLE-
139 PM CDT WED MAY 7 2014
AT 137 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES SOUTHWEST OF BIG STONE NATIONAL WILDLIFE REFUGE.
THIS STORM WAS MOVING NORTHEAST AT 25 MPH.
HAIL UP TO NICKEL SIZE AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BIG STONE NATIONAL WILDLIFE REFUGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 4527 9646 4528 9645 4528 9643 4526 9640
4526 9630 4522 9622 4509 9641 4514 9647
TIME...MOT...LOC 1839Z 232DEG 23KT 4522 9639
JLTLocal storm report, May 7, 3:10 PM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
310 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HAIL 7 SSW CHOKIO 45.48N 96.23W
05/07/2014 M2.75 INCH STEVENS MN TRAINED SPOTTER
&&
AJZSpecial weather statement, May 7, 6:09 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 609 PM CDT WED MAY 7 2014 MNZ074-082-083-091-092-072345- BLUE EARTH-BROWN-FARIBAULT-MARTIN-WATONWAN- 609 PM CDT WED MAY 7 2014 AT 606 PM CDT...WEATHER SERVICE RADAR WAS TRACKING DEVELOPING STRONG THUNDERSTORMS NORTH AND NORTHEAST OF FAIRMONT. THESE STORMS WERE MOVING NORTHEAST AT 35 MPH. THESE STORMS COULD RAPIDLY BECOME SEVERE EARLY THIS EVENING...SO BE PREPARED. HAIL UP TO NICKEL SIZE IS EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... TRUMAN. LEWISVILLE. WINNEBAGO. MADELIA. AMBOY. VERNON CENTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. && LAT...LON 4433 9459 4369 9375 4350 9457 4372 9485 TIME...MOT...LOC 2308Z 227DEG 32KT 4384 9444 JLT
Local storm report, May 7, 7:05 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
705 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM HAIL MADELIA 44.05N 94.42W
05/07/2014 M0.88 INCH WATONWAN MN LAW ENFORCEMENT
&&
AJZLocal storm report, May 7, 7:14 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
714 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM HAIL 2 WSW MADELIA 44.04N 94.46W
05/07/2014 M1.00 INCH WATONWAN MN TRAINED SPOTTER
&&
AJZSpecial weather statement, May 7, 7:20 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
720 PM CDT WED MAY 7 2014
MNZ049>051-058-059-080115-
BENTON-MEEKER-SHERBURNE-STEARNS-WRIGHT-
720 PM CDT WED MAY 7 2014
AT 715 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ACROSS PORTIONS OF BENTON...STEARNS...WRIGHT AND
MEEKER COUNTIES. THESE STORMS WERE MOVING TO THE NORTHEAST AT 35 MPH
AND WILL CONTAIN HAIL UP TO DIME SIZE THROUGH 830 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 4580 9382 4567 9375 4556 9376 4556 9369
4555 9369 4530 9375 4514 9463 4537 9469
4560 9471
TIME...MOT...LOC 0018Z 258DEG 27KT 4561 9424 4546 9409
4529 9416
JLTThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 8:47 PM CDT | Special Weather Statement | MPX | Blue Earth, Le Sueur, Nicollet | 58 min |
| May 7, 8:58 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet | 62 min |
| May 7, 9:20 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Waseca | 55 min |
| May 7, 9:22 PM CDT | Special Weather Statement | MPX | Sherburne | 68 min |
| May 7, 10:14 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Waseca | 61 min |
| May 7, 10:57 PM CDT | Severe Thunderstorm Warning | MPX | Rice | 48 min |
| May 7, 11:37 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice, Scott | 38 min |
| May 7, 11:41 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, Scott | 49 min |
| May 8, 12:32 AM CDT | Special Weather Statement | MPX | Hennepin, Ramsey, Washington | 43 min |
| May 8, 2:02 AM CDT | Special Weather Statement | MPX | Isanti | 43 min |
| May 8, 2:10 AM CDT | Special Weather Statement | MPX | McLeod | 35 min |
| May 8, 2:23 AM CDT | Special Weather Statement | MPX | Kandiyohi | 52 min |
| May 8, 3:05 AM CDT | Special Weather Statement | MPX | Benton | 40 min |
| May 8, 6:09 AM CDT | Special Weather Statement | MPX | Watonwan | 36 min |
| May 8, 7:08 AM CDT | Special Weather Statement | MPX | Dakota | 37 min |
| May 8, 8:13 AM CDT | Special Weather Statement | MPX | Watonwan | 32 min |
| May 8, 8:37 AM CDT | Special Weather Statement | MPX | Nicollet | 23 min |
| May 8, 9:44 AM CDT | Special Weather Statement | MPX | Martin | 46 min |
| May 8, 10:02 AM CDT | Special Weather Statement | MPX | Redwood | 43 min |
| May 8, 10:20 AM CDT | Special Weather Statement | MPX | Faribault | 25 min |
| May 8, 10:48 AM CDT | Special Weather Statement | MPX | Waseca | 42 min |
| May 8, 11:18 AM CDT | Special Weather Statement | MPX | Lac qui Parle | 42 min |
| May 8, 11:27 AM CDT | Special Weather Statement | MPX | Rice | 48 min |
| May 8, 11:48 AM CDT | Special Weather Statement | MPX | Anoka, Hennepin | 42 min |
| May 8, 12:01 PM CDT | Special Weather Statement | MPX | Stevens | 29 min |
| May 8, 12:22 PM CDT | Special Weather Statement | MPX | Wright | 23 min |
| May 8, 1:08 PM CDT | Special Weather Statement | MPX | Brown | 37 min |
| May 8, 1:11 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood | 34 min |
| May 8, 1:44 PM CDT | Special Weather Statement | MPX | Stevens | 31 min |
| May 8, 2:12 PM CDT | Special Weather Statement | MPX | Faribault | 33 min |
| May 8, 2:21 PM CDT | Special Weather Statement | MPX | Sherburne | 24 min |
| May 8, 2:55 PM CDT | Special Weather Statement | MPX | Carver, Freeborn, Le Sueur, Rice, Scott, Steele and 1 more | 50 min |
| May 8, 3:07 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice, Steele | 23 min |
| May 8, 3:17 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice | 28 min |
| May 8, 3:23 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Scott | 52 min |
| May 8, 3:26 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue, Steele | 49 min |
| May 8, 3:58 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 47 min |
| May 8, 4:10 PM CDT | Special Weather Statement | MPX | Watonwan | 35 min |
| May 8, 4:29 PM CDT | Tornado Warning | MPX | Watonwan | 31 min |
| May 8, 4:55 PM CDT | Tornado Warning | MPX | Blue Earth, Brown, Watonwan | 35 min |
| May 8, 5:15 PM CDT | Tornado Warning | MPX | Blue Earth, Nicollet | 45 min |
| May 8, 5:26 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet, Sibley | 49 min |
| May 8, 5:34 PM CDT | Special Weather Statement | MPX | McLeod | 41 min |
| May 8, 6:13 PM CDT | Special Weather Statement | MPX | Carver | 32 min |
| May 8, 6:14 PM CDT | Special Weather Statement | MPX | Carver | 31 min |
| May 8, 5:01 PM CDT | Special Weather Statement | MPX | Chippewa, Dunn, Rusk | 59 min |
Nearby
Special Weather Statements in Minnesota, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.